MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a health care professional via a manufacturer representative (rep) regarding an implantable neurostimulator (ins).It was reported that during stage 1 and 2, blood got inside the tined lead before deploying the tines and the lead was never implanted.The doctor suspected the possibility of the lead being faulty or compromised and chose to get a brand new lead to implant.No further complications were reported.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be submitted when analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
(b)(4).Upon receipt, visual inspection noted fluid consistent with body fluids in the lead.Each conductor is individually insulated so there was no impact on the lead or lead performance.Electrical testing determined that continuity was complete and there were no electrical shorts between the circuits.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Product id: neu_stylet_acc, lot# unknown, product type: accessory; product id: neu_stylet_acc, lot# unknown, product type: accessory.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Device analysis,.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7734555
Report Number2649622-2018-12424
Device Sequence Number19237114
Product Code EZW
UDI-Device Identifier00643169887923
UDI-Public00643169887923
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2022
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1NYYW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer07/23/2018
08/28/2018
08/08/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date08/15/2018
09/20/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR